MathSciNet Relay Station
MathSciNet bibliographic data
MR1176378 11H55 (05B40 11H31 52C07)
Erdahl, Robert A cone of inhomogeneous second-order polynomials. Discrete Comput. Geom. 8 (1992), no. 4, 387–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement